MAUDE Adverse Event Report: BIOMET FRANCE S.A.R.L. BIOMET BC R 1X40 US; BONE CEMENT

BIOMET FRANCE S.A.R.L. BIOMET BC R 1X40 US; BONE CEMENT
Catalog Number 110035368
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient developed pain and suffering and mechanical symptoms in the right knee following a total knee arthroplasty.No intervention has been reported to date.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).D10: 110036368, lot: az50ba2102, biomet bc r 1x40 us.141232, biomet cc cruciate tray 67mm, lot: j7548277.183006, vanguard cr ilok fem-rt 62.5, lot: j7615026.183422, vngd cr tib brg 12x63/67, lot: 65860478.11-150825, bmet arcom ap pat w/wire 28mm, lot: 66776976.414-702, clearmix single/double 10pk, lot: 32565.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
BIOMET BC R 1X40 US
Common Device Name
BONE CEMENT
Manufacturer (Section D)
BIOMET FRANCE S.A.R.L.
plateau de lautagne bp75
valence cedex 26903
FR  26903
Manufacturer (Section G)
BIOMET FRANCE S.A.R.L.
plateau de lautagne bp75
valence cedex 26903
FR   26903
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25270578
Report Number3006946279-2026-00025
Device Sequence Number9733695
Product Code LOD
UDI-Device Identifier00887868214578
UDI-Public(01)00887868214578(17)240731(10)Y18AAD0605
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K172408
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/31/2024
Device Catalogue Number110035368
Device Lot NumberY18AAD0605
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexMale